# SDR SIMA202107265003

- Difficulty date: July 25, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N215NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000511
- Aircraft time: 13,779 hours, 8,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOP ABOVE ROW 2 DURING TEST.-C/A-RAR NO.2 EMERGENCY-LIGHT POWER UNIT IN REF TO AMM 33-50-01. AND OPS CHKED ALL EMER-LIGHTS OK IN REF TO AMM 33-50-00
